# SDR AALA20151125007

- Difficulty date: November 25, 2015
- Submitted: November 28, 2015
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 58,998 hours, 7,476 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2040021002
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN L2 AFT CAPTAINS SEAT FLASHLIGHT BATTERY LOW.  REPLACED IAW AMM 25-64-01.
